Go to Naturalis.nl

Search results

Query: ISSN: "00240672"

251 to 260 of 280
1   11   21   31   41   51   61   71   81   91   101   111   121   131   141   151   161   171   181   191   201   211   221   231   241   251   261   271

251   Article: The Holarctic species of the subgenus Allodorus Foerster s.s. of the genus Eubazus Nees (Hymenoptera: Braconidae)ae)
C. van Achterberg, M. Kenis, in: Zoologische Mededelingen, Vol. 73, 12-33 (2000), p. 427-455
252   Article: The importance of aviculture in scientific ornithology: a historical review
T. Birkhead, S. van Balen, in: Zoologische Mededelingen, Vol. 79-3 (2005), p. 181-183
253   Article: The megapode action plan 1995 - 1999 halfway down the road
R.W.R.J. Dekker, in: Zoologische Verhandelingen, Vol. 327 (1999), p. 151-158
254   Article: The Melithaeidae (Coelenterata: Octocorallia) of Singapore
L.P. van Ofwegen, N.K.C. Goh, L.M. Chou, in: Zoologische Mededelingen, Vol. 73, 12-33 (2000), p. 285-304
255   Article: The MNHN taxonomic referential: state and ongoing developments
R. Bruckert, in: Zoologische Mededelingen, Vol. 79-3 (2005), p. 107-121
256   Article: The mystery of the Gouldian birds: an ornithological detective story
M. G√ľntert, F.D. Steinheimer, S. Gessner, in: Zoologische Mededelingen, Vol. 79-3 (2005), p. 79-84
257   Article: The New World tarantula-hawk wasp genus Pepsis Fabricius (Hymenoptera: Pompilidae). Part 3. The P. inclyta- to P. auriguttata-groups
C.R. Vardy, in: Zoologische Mededelingen, Vol. 79-5 (2005), p. 1-305
258   Article: The nomenclature of the African wild ass
C.P. Groves, C. Smeenk, in: Zoologische Mededelingen, Vol. 81, 1-17 (2007), p. 121-135
259   Article: The Palaearctic species of the genus Diachasmimorpha Viereck (Hymenoptera: Braconidae: Opiinae)
C. van Achterberg, in: Zoologische Mededelingen, Vol. 73, 1-11 (1999), p. 1-10
260   Article: The Palaeotropical species of the tribe Cosmophorini Capek (Hymenoptera: Braconidae: Euphorinae) with descriptions of twenty-two new species
C. van Achterberg, D.L.J. Quicke, in: Zoologische Mededelingen, Vol. 74, 18-24 (2000), p. 283-338